# SDR DXTA2023071891170

- Difficulty date: July 17, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N685QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605650
- Aircraft time: 13,643 hours, 10,455 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR PRECATCH LEVER: MAIN CABIN DOOR PRE-CATCH WILL NOT RELEASE THE DOOR UNDER ANY CIRCUMSTANCES. TRIED WITHOUT BLEED AIR ON WITH NO DIFFERENCE. HAVE TO CYCLE THE DOOR HANDLE TO LOCKED AND THEN BACK OPEN TO OPEN THE DOOR.  ADJUSTED MAIN CABIN DOOR PRECATCH CABLE IA W CE-560XL M/M CHAPTER 52-10-01. OPERATIONAL CHECK GOOD.
